# SDR P5CA9600467

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Duct
- Part number: 65B901827
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL ANTI-ICE DUCT CRACKED NEAR PRESSURE SWITCH SENSE LINE ATTACHMENT INSIDE PYLON.  REPLACED DUCT PER BOEING MAINTENANCE MANUAL 30-21-06.
